# SDR DALA1233901503

- Difficulty date: May 11, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 90,977 hours, 18,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE FROM ROW 15AB TO 18AB POWER SUPPLY M9011.  REMOVED ALSO 15GF AND GALLEY M2 ALL ON BATTERY PACK M9011.  MAINTENANCE REINSTALLED POWER SUPPLY AND FOUND L2 INBOARD AFT RED LIGHT ASSY SHORTED AND REPLACED LIGHT ASSY.  SYSTEM OPERATION IS NORMAL.
